# SDR USAA920071105

- Difficulty date: November 8, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 21,183 hours, 14,444 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1162 - SAN - PHX - EMERGENCY LANDING - CREW REPORTED ACARS 80 MILES OUT OF PHX LOSS OF GREEN HYDRAULIC SYSTEM RENDERING NOSE WHEEL STEERING INOP.  CREW DECLARED AN EMERGENCY.  AIRCRAFT WAS TOWED TO GATE.  OPEN
